# SDR TRBA2010082

- Difficulty date: July 20, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Aircraft: N431AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 431
- Aircraft time: 28,029 hours, 30,737 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Unknown
- Condition: Multiple Fail
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT LIGHTNING STRIKE, F/O LOOSE COMMUNICATIONS. FLIGHT INSTRUMENT FLASHING FOR 5 TO 10 SECONDS. "DECLARED EMERGENCY" ACCOMPLISHED A DETAILED VISUAL INSP AFTER LIGHTNING STRIKE IAW W/C NR EX055113-DUI-10000-003 AND NO DEFECTS WERE NOTED. OK FOR SERVICE
